MAUDE Adverse Event Report: CAREFUSION ALARIS SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 70003BE-07T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the chemo medication daratumumab leaked from an unidentified location on the tubing during an infusion to a patient.There was no harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing leaked from an unidentified location was confirmed.Visual inspection of the set noted clear liquid was inside the 0.2 micron adult filter and tubing throughout the set.No anomalies or evidence of damage were observed.Functional testing resulted in no leaking.Pressure testing confirmed small droplets leaking from the 0.2 micron adult filter¿s bottom air vent (termed ¿weeping out¿).The root cause of the leak was not identified.
 
Event or Problem Description

Brand Name
ALARIS SECONDARY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8845913
Report Number9616066-2019-02094
Device Sequence Number2716468
Product Code FPA
UDI-Device Identifier10885403278358
UDI-Public10885403278358
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70003BE-07T
Device Catalogue Number70003BE-07T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1